# SDR CALA2011021000080

- Difficulty date: February 10, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N17133
- Make and model: Boeing 757224
- Aircraft serial: 29282
- Aircraft time: 51,079 hours, 11,309 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72067752
- Part serial: 0172
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVEN 411 AFT GALLEY OVEN STARTED BELLOWING HEAVY SMOKE.  THE SMOKE APPEARED TO BE COMING FROM THE METAL VENT ON TOP OF THE OVEN NOT FROM INSIDE C/B POPPED AND NOT RESET. DUE NIL SPARE FWD TO PLA C/N 541504 C/B PULLED AND COLLARD.  REMOVED AND REPLACED OVEN AND OVEN TEMP.  CONTROLLER AT POS # 411.  OPS CHECKED NORMAL, OK FOR SERVICE.  PLACARD REMOVED.  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1433695  S/N OFF 00172 OVEN, LARGE, SG  OFF 99-2533-9-0002 0172 ON 99-2533-9-0002 0370.
